# SDR SWAA2022030124762

- Difficulty date: January 3, 2019
- Submitted: March 1, 2022
- Operation: Air carrier
- Aircraft: N275WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36153
- Aircraft time: 40,202 hours, 23,857 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** NOTED ON FCB DOOR CUTOUT LOWER SILL WEB (BS 440 - BS 492 / RBL 25 / WL 156). / CORROSION ON FCB LOWER SILL WEB BS440-492; RBL 25; WL 156 FOUND OUT OF LIMITS DUE TO PROXIMITY TO FASTENER PER SRM 53-30-15-1A-1; FIG 103; DETAIL D. REMOVED SILL WEB PER SRM 51-40-02-0G-0. LOCATED + DRILLED; COUNTERSUNK; INSTALLED NUT PLATES IN NEW SILL WEB AND INSTALLED NEW SILL WEB PER SRM 51-40-05-0G-0; SRM 51-40-08-0G-0; SRM 51-40-02-0G-0 AND DWG 143A8330
